[1]游淑军,宁效琦.二维修正的Zakharov方程的适定性[J].南京师范大学学报(自然科学版),2012,35(01):22-28.
 You Shujun,Ning Xiaoqi.Well-Posedness for a Two-Dimensional Modified Zakharov Equations[J].Journal of Nanjing Normal University(Natural Science Edition),2012,35(01):22-28.
点击复制

二维修正的Zakharov方程的适定性()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第35卷
期数:
2012年01期
页码:
22-28
栏目:
数学
出版日期:
2012-03-20

文章信息/Info

Title:
Well-Posedness for a Two-Dimensional Modified Zakharov Equations
作者:
游淑军12宁效琦1
( 1. 怀化学院数学系,湖南怀化418008) ( 2. 中南大学数学科学与计算技术学院,湖南长沙410083)
Author(s):
You Shujun12Ning Xiaoqi1
1.Department of Mathematics,Huaihua University,Huaihua 418008,China
关键词:
修正的Zakharov 方程Cauchy 问题整体解
Keywords:
modified Zakharov equationsCauchy problemglobal solution
分类号:
O175.29
摘要:
考虑一类修正的Zakharov方程的Cauchy问题的适定性.通过一系列的先验估计,利用Galerkin方法,对于二维修正的Zakharov方程的Cauchy问题得到了整体光滑解的存在性和惟一性.
Abstract:
This paper considers the existence and uniqueness of the solution to the Cauchy problem for a class of modified Zakharov equation in ( 2 + 1) dimensions. By virtue of a priori integral estimates and Galerkin method,this paper establish global in time existence and uniqueness of the solution to the problem.

参考文献/References:

[1] Zakharov V E. Collapse of Langmuir waves[J]. Sov Phys JETP,1972,35: 908-914.
[2] Garcia L G,Haas F,L P L de Oliveira,et al. Modified Zakharov equations for plasmas with a quantum correction[J]. Phys Plasmas,2005,12( 1) : 1-8.
[3] Haas F,Shukla P K. Quantum and classical dynamics of Langmuir wave packets[J]. Phys Rev E,2009,79( 6) : 1-9.
[4] Simpson G,Sulem C,Sulem P L. Arrest of Langmuir wave collapse by quantum effects[J]. Phys Rev E,2009,80( 5) : 1- 9.
[5] Friedman A. Partial Differential Equations[M]. New York,Montreal Que,London: Holt,Reihart and Winston,Inc,1969.
[6] Brezis H,Gallouet T. Nonlinear Schringer evolution equations[J]. Nonlinear Anal,1980,4( 4) : 677-681.

备注/Memo

备注/Memo:
基金项目:湖南省教育厅科研项目( 10C1056) 、怀化学院科研项目( HHUY2011-01) .
通讯联系人:游淑军,博士研究生,讲师,研究方向: 偏微分方程理论与应用. E-mail: ysj980@ yahoo. com. cn
更新日期/Last Update: 2013-03-11